Advertisement

Pointwise characterization for combinations of Szász-Mirakjan operators

  • Lin-sen Xie
  • Zhong-rui Shi
Article
  • 20 Downloads

Abstract

The purpose of this paper is to characterize the pointwise rate of convergence for the combinations of Szász-Mirakjan operators using Ditzian-Totik modulus of smoothness.

Keywords

Szász-Mirakjan operator combination pointwise approximation 

MR Subject Classification

41A36 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Becker M. Global approximation theorems for Szász-Mirakjan and Baskakov operators in polynomial weight space, Indiana Univ Math J, 1978, 27: 127–142.zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Totik V. Uniform approximation by Szász-Mirakjan type operators, Acta Math Acad Sci Hung, 1983, 41: 291–307.zbMATHMathSciNetGoogle Scholar
  3. 3.
    Felten M. Local and global approximation theorems for positive linear operators, J Approx Theory, 1998, 94: 396–419.zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Ditzian Z, Jiang D. Approximation of functions by polynomials in C(−1, 1), Canad J Math, 1992, 44: 924–940.zbMATHMathSciNetGoogle Scholar
  5. 5.
    Ditzian Z, Jiang D, Leviatan D. Simultaneous polynomial approximation, SIAM J Math Anal, 1993, 24: 1652–1661.zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Ditzian Z, Totik V. Moduli of Smoothness, New York: Springer-Verlag, 1987.zbMATHGoogle Scholar
  7. 7.
    Berens H, Lorentz G G. Inverse theorems for Bernstein polynomials, Indiana Univ Math J, 1972, 21: 693–708.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics-A Journal of Chinese Universities and Springer-Verlag GmbH 2008

Authors and Affiliations

  • Lin-sen Xie
    • 1
    • 2
  • Zhong-rui Shi
    • 1
  1. 1.Dept. of Math.Shanghai Univ.ShanghaiChina
  2. 2.Dept. of Math.Lishui Univ.LishuiChina

Personalised recommendations